Has anyone heard of having a rash with hyperthyroid?? I'm trying to figure my 20 year old nephew who is going through tests right now to determine if his problem is hyperthyroid. He says he gets like a red bump (rash) on his arm sometimes that gets really itchy. His symptoms of heart palpatations, fatigue etc. seem to get worse when this rash appears. Anyone with a similar experience??
Yes, I had a rotten rash all over my hands, and a little bit on my legs before I was diagnosed hyperthyroid (Graves Disease). In fact, the rash is what sent me to the doctor, since I was trying hard to ignore the symptoms I was experiencing (not a good idea as I look back on that time in my life).
My rash looked like poison ivy, but in January that was pretty hard to believe. It finally went away with steroid cream, but I still will have weird bouts with skin rashes and allergic reactions even now that my hyperthyroidism has been treated (thyroidectomy) and my levels are under control.
Yes omg I went thru this for years on my arms..its like the skin would flake and peel in little round sections..almost like zits but not..it would bleed and hurt and drive me nuts. I just had the thyroid surgery last week for hyperthyroid and already my arms are looking better!
I have had a rash for ages, when I scratch it , it comes up in bumps that turn red and bleed.
I have just found out I have an over active thyroid gland and the doc says she couldnt say if the rash is anything to do with it..It started almost 3 years a go the itching but only just recently spread over the last couple of months.which is when i lost around 14lbs of weight.
it drives my crazy at night . tried all sorts of creams but it just appears in a different place.
I have been given carbimazole 2x 20mg each morning until I see the specialist.
do you think the meds will clear the rash?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.